# SDR WTAA950229

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 734
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Baggage Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FAT - BAGGAGE COMPARTMENT SMOKE DETECTOR ACTIVATED AT GATE AFTER PASSENGERS WERE BOARDED.  NO SMOKE DETECTED IN BAGGAGE COMPARTMENT.  PROBLEM FOUND TO BE FALSE ACTIVATION OF DETECTOR.  MAINTENANCE REPLACED SMOKE DETECTOR.  SYSTEM OPERATIONAL CHECK NORMAL AIRCRAFT RETURNED TO SERVICE.  (M)
